# SDR AALA202202092737

- Difficulty date: February 6, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A300*
- Aircraft serial: 6443
- Aircraft time: 21,698 hours, 8,569 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED REPLACEMENT OF THE L4 DOOR MAINTENANCE FOUND NEW SLIDE ASSEMBLY BAD FROM STOCK. RE-INSTALLED ORIGINAL SLIDE PER TASK CARD 26L00025010.
